# SDR 2005F00018

- Difficulty date: January 27, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E, F, A

## Discrepancy

ON CLIMB, RIGHT ENGINE CAUGHT ON FIRE.  ENGINE WAS SHUT DOWN AND RETURNED TO THE AIRPORT.  REPLACED ENGINE FOR EVALUATION.  (M)
